# SDR AWXA200300204

- Difficulty date: February 23, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 8,221 hours, 3,245 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Inoperative
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM PIT TO PHX WING ANTI-ICE WENT INOPERATIVE AFTER NR 1 BLEED TRIP, DIVERTED TO CMH. MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF WING ANTI-ICE SYSTEM PER AMM 30-11-00-05, ALL CHECKS WERE NORMAL.
